# SDR DALA2021062503462

- Difficulty date: June 22, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N885DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31996
- Aircraft time: 9,403 hours, 3,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 539 S9-10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1849734) DURING INSPECTION FOUND PROTUBERANCE ON EXTERNAL FUSELAGE SKIN BTW S-9RH / S-10RH AND STA 539. EXTERNAL FUSELAGE SKIN BTW S-9RH / S-10RH AND STA 539 WAS REPAIRED PER ETI-37-21-385 REV. 3 AND ERA NO.592312-14.
